`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

On smooth conjugacy of expanding maps in higher dimensions
Pages: 687 - 697, Volume 30, Issue 3, July 2011

doi:10.3934/dcds.2011.30.687      Abstract        References        Full text (382.5K)           Related Articles

Yong Fang - Département de Mathématiques, Université de Cergy-Pontoise, avenue Adolphe Chauvin, 95302, Cergy-Pontoise Cedex, France (email)

1 K. Dekimpe and K. B. Lee, Expanding maps on infra-nilmanifolds of homogeneous type, Trans. Amer. Math. Soc., 355 (2003), 1067-1077.       
2 R. Feres, Hyperbolic dynamical systems, invariant geometric structures, and rigidity, Math. Res. Lett., 1 (1994), 11-26.       
3 R. Feres, The invariant connection of a 1/2-pinched Anosov diffeomorphism and rigidity, Pacific J. Math., 171 (1995), 139-155.       
4 M. Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Etudes Sci. Publ. Math., 53 (1981), 53-73.       
5 P. Hall, "Nilpotent Groups," Queen Mary College Maths. Notes, London, 1969.       
6 K. B. Lee and F. Raymond, Rigidity of almost crystallographic groups, Contemporary Math. A. M. S., 44 (1985), 73-78.       
7 R. de la Llave, Smooth conjugacy and S-R-B measures for uniformly and non-uniformly hyperbolic systems, Commun. Math. Phys., 150 (1992), 289-320.       
8 M. Misiurewicz, On expanding maps of compact manifolds and local homeomorphisms of a circle, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys., 18 (1970), 725-732.       
9 R. Sacksteder, The measures invariant under an expanding map, Géométrie différentielle, Springer Lecture notes in Math., 392 (1974), 179-194.       
10 M. Shub, Endomorphisms of compact differentiable manifolds, Amer. J. Math., 91 (1969), 175-199.       
11 M. Shub and D. Sullivan, Expanding endomorphisms of the circle revisited, Ergodic Theory Dynam. Systems, 5 (1985), 285-289.       

Go to top